| Model Number |
45-752039 |
| Medical Device Problem Code |
Premature Separation (4045)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/20/2025
Type of Reportable Event
Malfunction
Event or Problem Description
As reported: during a splenic embolization with left radial access a 105cm dss was placed into the splenic artery.Multiply coils were deployed into the outflow vessel (azur cx 035 6-10mm) successfully with the navi 135cm.When the 135cm navi was advanced into the 4.5cm aneurysm for coil embolization.When advancing the 20mmx39cm (lot#0001089719) coil into the aneurysm via the navi, the coil was pushing smoothly until it reached the tip of the navi.At this point when the doctor went to retract the coil it detached inside the navi.He tried to push the coil with a 035 wire but it would not advance all the way out into the aneurysm.He decided to pull the coil & navi out.The coil was removed successfully inside the navi.He wanted to open up another navi catheter to use for delivering the coils.Another 20mmx39cm coil was opened & this coil was deployed into the sac but the coil had a very hard time tracking.At this point we tried another 20mmx39mm coil (lot#0001101668) via the navi & this coil had trouble tracking & advancing through the navi tip.When the doctor went to retract the coil, it also detached.He had to remove the navi & coil.The coil was removed successfully at this point we decided to place the ravi mg1 catheter to possibly make the delivery of the coil better.This time we tried an azur 35 20mmx30cm (lot#0000395155) this coil would not tract very well & had trouble advancing through the ravi tip, the coil would not work so he the coil was removed intact.He tried an azur cx 035 16mmx39cm coil was advanced & placed into the sac.This coil had a little trouble but deployed successfully.We decided to try another azur cx 035 20mmx39cm(lot#0000783202) & this coil would not advance through the ravi into the sac.The coil was removed because it would not advance & he did not want it to detach.That coil was removed successfully.At this point it was decided to just take out the inflow vessel.This was accomplished using multiple azur cx 035 & azur 035 coils.The case finished successfully & the patient left the room in stable condition.
Additional Manufacturer Narrative
The device was returned to the manufacturer for evaluation.The investigation is ongoing.Upon completion of the investigation, a supplemental mdr will be submitted.A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.
Event or Problem Description
No new information was received.
Additional Manufacturer Narrative
The investigation found the implant coil returned stretched from the proximal to the distal section and separated from the pusher.The pusher was not returned for evaluation; furthermore, the attachment monofilament was not present within the implant.Without the return and evaluation of the pusher and monofilament, the investigation is unable to determine the mode of separation (i.E., unintentional vs normal detachment using a detachment controller).Since the investigation could not verify the mode of implant separation due to the absence of the pusher and monofilament, the reported event is considered non-verifiable.The physical evaluation of the device could not identify the conditions or circumstances that led to the stretched implant, but the damage is consistent with the device experiencing forces exceeding the implant's yield strength.The catheter used in the procedure was not returned for evaluation, so the investigation could not determine if it had caused or contributed to the reported complaint.